International Electronic Journal of Geometry
Cover Image
Submit Article Send Reviewer Request Aim & Scope Author Guidelines Ethical Principles and Publication Policy Last Issue Archive Editorial Board Contact
...
Login
e-ISSN 1307-5624 | Period Biannually | Founded: 2008 | Publisher Kazım İLARSLAN |


International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal. 


IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures.

IEJG has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. 

All of the articles published in the journal are assigned with Digital Object Identifier (DOI). This journal is indexed in CrossrefThe journal is published twice a year (April and October).

Int. Electron. J. Geom. is indexed/abstracted by Emerging Sources Citation Index (ESCI), MathSciNet, Zentralblatt MATH, Tr Dizin.

Creative Commons License
The published articles in IEJG are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

International Electronic Journal of Geometry

e-ISSN 1307-5624 | Period Biannually | Founded: 2008 | Publisher Kazım İLARSLAN |
Cover Image


International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal. 


IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures.

IEJG has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. 

All of the articles published in the journal are assigned with Digital Object Identifier (DOI). This journal is indexed in CrossrefThe journal is published twice a year (April and October).

Int. Electron. J. Geom. is indexed/abstracted by Emerging Sources Citation Index (ESCI), MathSciNet, Zentralblatt MATH, Tr Dizin.

Creative Commons License
The published articles in IEJG are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Volume 13 - Issue 2 - Oct 15, 2020
  1. g-Steiner, co-Steiner and Normal Points of Bounded Euclidean Submanifolds
    Pages 1 - 10
    Bang-yen CHEN
  2. Ruled and Rotational Surfaces Generated by Non-Null Curves with Zero Weighted Curvature in $(\mathbb{L}^{3},ax^{2}+by^{2})$
    Pages 11 - 29
    Mustafa ALTIN , Ahmet KAZAN , Hacı Bayram KARADAĞ
  3. J-trajectories in Locally Conformal Kahler Manifolds with Parallel Anti Lee Field
    Pages 30 - 44
    Jun-ichi INOGUCHI
  4. Symmetric Masking Function of Segments
    Pages 45 - 51
    Péter LUKÁCS
  5. Dual Transformations in Galilean Spaces
    Pages 52 - 61
    Gülsüm YÜCA , Yusuf YAYLI
  6. On Quasi-Sasakian $3$-Manifolds with Respect to the Schouten-van Kampen Connection
    Pages 62 - 74
    Selcen YÜKSEL PERKTAŞ , Ahmet YILDIZ
  7. Some Problems Concerning with Sasaki Metric on the Second-Order Tangent Bundles
    Pages 75 - 86
    Abdullah MAĞDEN , Aydın GEZER , Kübra KARACA
  8. Almost Contact B-Metric Structure on 5-Dimensional Nilpotent Lie algebras
    Pages 87 - 97
    Şenay BULUT , Sevgi ENVEŞ ERMİŞ
  9. Euler and De Moivre’s Formulas for Fundamental Matrices of Commutative Quaternions
    Pages 98 - 107
    Hidayet Hüda KÖSAL , Tuçe BİLGİLİ
  10. On Slant Curves in Sasakian Lorentzian 3-Manifolds
    Pages 108 - 115
    Ji-eun LEE
  11. Recognition of Paths and Curves in the 2-Dimensional Euclidean Geometry
    Pages 116 - 134
    İ̇dris ÖREN , Djavvat KHADJİEV
  12. Kählerian Manifold on the Product of Two Trans-Sasakian Manifolds
    Pages 135 - 143
    Bouzir HABİB , Beldjılalı GHERİCİ
  13. Wasserstein Riemannian Geometry on Statistical Manifold
    Pages 144 - 151
    Carlos OGOUYANDJOU , Nestor WADAGNI
  14. Ricci Solitons on Multiply Warped Product Manifolds
    Pages 152 - 159
    Dilek AÇIKGÖZ KAYA , Leyla ONAT